OAW

Box–Cox Transforms for Realized Volatility

Goncalves, Silvia and Meddahi, Nour (2011) Box–Cox Transforms for Realized Volatility. Journal of Econometrics, 160 (1). pp. 129-144.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/24500
Item Type: Article
Language: English
Date: January 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:03
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:24500
URI: http://publications.ut-capitole.fr/id/eprint/3583

Actions (login required)

View Item View Item